# SDR FDEA202208252048

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 595-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKIN BETWEEN BS 595 AND 615, BETWEEN LONGERON 44R-46R DENTED.  CARRIED OUT REPAIR IN ACCORDANCE   WITH EA 1-5330-T0370284 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
